Matrix semigroups over semirings

Victoria Ann Rosalind Gould, Marianne Johnson, Munazza Naz

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)267-337
Number of pages71
JournalInternational Journal of Algebra and Computation
Early online date26 Nov 2019
Publication statusE-pub ahead of print - 26 Nov 2019

Bibliographical note

© 2019 World Scientific Publishing Co Pte Ltd. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Cite this